?

Log in

No account? Create an account
Eroticdreambattle [entries|archive|friends|userinfo]
Tony Grist

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

A Query [Jan. 25th, 2014|09:15 am]
Tony Grist
Ailz points out that my mother started taking codeine round about the time her mind started fogging up. Codeine- an opiate- is notoriously a fogger up of minds. Could the two things be connected?
linkReply

Comments:
[User Picture]From: splodgenoodles
2014-01-25 12:05 pm (UTC)
Could be. It's also the case that older people are more subject to the side effects, so even a 'normal' dose could bring on dementia-like symptoms. It's a tough balance to get right. Uncontrolled pain can really mess with sleep.
(Reply) (Thread)
[User Picture]From: poliphilo
2014-01-25 06:20 pm (UTC)
We'll see how it goes, but I propose to stop the codeine straight away. She only takes it once a day and I'm not sure she actually needs it.
(Reply) (Parent) (Thread)